RT Journal Article T1 Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates A1 Li, Kangwei A1 Ombrosi, Sheldy Javier A1 Pérez, Carlos PB SpringerLink SN 0025-5831 YR 2018 FD 2018 LK https://hdl.handle.net/20.500.14352/98564 UL https://hdl.handle.net/20.500.14352/98564 LA eng NO Li K, Ombrosi S, Pérez C (2019) Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates. Math Ann 374(1–2):907–929. https://doi.org/10.1007/s00208-018-1762-0 DS Docta Complutense RD 6 abr 2025